# SDR UALA2013071104840

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,503 hours, 16,550 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning Buzzer
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONSTANT RINGING OF CALL BUZZER IN COCKPIT.   FOUND WHEN SELCAL BREAKER PULLED NOISE STOPPED. BREAKER IS ONLY FOR SELCAL PULLED AND SECURED.
